Advertisement

Absolute type 2 objects

  • Juichi Shinoda
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1141)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Aczel and P.G. Hinman, Recursion in the superjump, in: Generalized Recursion Theory, edited by J.E. Fenstad and P.G. Hinman (North-Holland, 1974) 3–41.Google Scholar
  2. [2]
    J. Barwise, Admissible Sets and Structures (Springer, 1974).Google Scholar
  3. [3]
    A. Beller, R.B. Jensen and P. Welch, Coding the Universe (Cambridge Univ. Press, 1982).Google Scholar
  4. [4]
    K. Devlin and J.B. Paris, Certain sequences of ordinals, Colloquia Math. Soc. J. Bolyai Keszthely, Hungary (1973) 333–360.Google Scholar
  5. [5]
    R.B. Jensen and R.M. Solovay, Some applications of almost disjoint sets, in: Mathematical Logic and Foundations of Set Theory, edited by Y. Bar-Hillel (North-Holland, 1970) 84–104.Google Scholar
  6. [6]
    K. Kunen, Set Theory (North-Holland, 1980).Google Scholar
  7. [7]
    K. Kunen, Combinatorics, in: Handbook of Mathematical Logic, edited by J. Barwise (North-Holland, 1977) 371–402.Google Scholar
  8. [8]
    R. Platek, A countable hierarchy for the superjump, in: Logic Colloquium '69, edited by R.O. Gandy and C.E,M. Yates (North-Holland, 1971) 257–271.Google Scholar
  9. [9]
    G.E. Sacks, Countable admissible ordinals and hyperdegrees, Advances in Math., 20 (1976) 213–262.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    A. Zarach, Generic extension of admissible sets, Lecture Notes in Math., 537 (Springer, 1976) 321–333.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Juichi Shinoda
    • 1
  1. 1.Department of Mathematics College of General EducationNagoya UniversityNagoyaJapan

Personalised recommendations